MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS FEM COMPONENT, CEMENTED; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS FEM COMPONENT, CEMENTED; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5515-F-401
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 08/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient fell recently and had distal femur fracture from original surgery date of (b)(6) 2018.Today's surgery is to remove originally placed left total knee and revise to gmrs distal femoral replacement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding periprosthetic fracture involving a triathlon femoral component reported.The event was confirmed by medical review.Method & result: - product evaluation results: visual, dimensional, functional and material analysis not performed as the product is not returned.- clinician review: the available medical records were provided to a consulting clinician for a review which was rejected stating - "x-ray provided confirms fracture, need additional information; primary and revision operative reports, clinical and past medical history." - product history review: review of the product history records indicate all devices were manufactured and accepted into final stock with no reported relevant discrepancies.- complaint history review: there have been no other events for the lot referenced.Conclusions: it was reported that patient fell recently and had distal femur fracture.The available medical records were provided to a consulting clinician for a review which was rejected stating that x-ray provided confirms fracture, need additional information; primary and revision operative reports, clinical and past medical history.The exact cause of the event could not be determined because insufficient information was received.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PS FEM COMPONENT, CEMENTED
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9123618
Report Number0002249697-2019-03329
Device Sequence Number11346198
Product Code MBH
UDI-Device Identifier07613327050387
UDI-Public07613327050387
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number5515-F-401
Device Lot NumberBGZ4GA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR